# SDR SWAA2022071114224

- Difficulty date: June 1, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 60,481 hours, 35,778 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET TRAILING EDGE AT LEVEL WS 236 RT WING 2022-268137 / [01] REPLACED SUPPORT BRACKET TRAILING EDGE AT LEVEL WS 236 RT WING I.A.W B737-700 SRM 51-40-02 AND SRM 51-10-02;[02] REPLACED SUPPORT BRACKET TRAILING EDGE AT LEVEL WS 236 RT WING I.A.W B737-700 SRM 51-40-02 AND SRM 51-10-02
